RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 64, Number 3, Pages 442–449 (Mi tmf5041)  

This article is cited in 2 scientific papers (total in 2 papers)

Structure of resonances for symmetric scatterers

A. A. Shushkov


Full text: PDF file (752 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 64:3, 944–949

Bibliographic databases:

Received: 13.11.1984

Citation: A. A. Shushkov, “Structure of resonances for symmetric scatterers”, TMF, 64:3 (1985), 442–449; Theoret. and Math. Phys., 64:3 (1985), 944–949

Citation in format AMSBIB
\Bibitem{Shu85}
\by A.~A.~Shushkov
\paper Structure of resonances for symmetric scatterers
\jour TMF
\yr 1985
\vol 64
\issue 3
\pages 442--449
\mathnet{http://mi.mathnet.ru/tmf5041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=818195}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 64
\issue 3
\pages 944--949
\crossref{https://doi.org/10.1007/BF01018357}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C018400011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5041
  • http://mi.mathnet.ru/eng/tmf/v64/i3/p442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Pavlov, A. A. Shushkov, “The theory of extentions and zero-radius potentials with internal structure”, Math. USSR-Sb., 65:1 (1990), 147–184  mathnet  crossref  mathscinet  zmath
    2. Gerasimov D.A., Popov I.Y., “Completeness of Resonance States For Quantum Graph With Two Semi-Infinite Edges”, Complex Var. Elliptic Equ., 63:7-8, SI (2018), 996–1010  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:138
    Full text:60
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019